persephonelawson Posted October 27, 2010 Share Posted October 27, 2010 Well....I am currently on 50mg of lamictal (I'm titrating up). I've been on 50mg for about 2 weeks now. My pdoc wants to do this super super slow....4 weeks for every dosage. The first 2 days I felt wonderful ... close to perfect! After that...felt like crap for the next 12 days and then today - TA DAH!!!!!!!!!! FEELING EXHILARATED!!!!!!!!!!!!!!!! I feel energetic, happy, excited, wide eyed, pressured to speak (but keeping it under control), horny. Can this be hypomania???? But...isn't 2 weeks plenty for the new dosage to stabilize?? Isn't 50mg too little to cause an effect??????? Oh and an unrelated question - do auditory hallucinations have a common theme ? Like - alcohol withdrawals make you see bugs and snakes....do all auditory hallucinations have a similar pattern ? Are you supposed to feel bad when you hear them ??? Yesterday I was driving home from work, I had been feeling horrible that afternoon, really depressed and weird and then all of a sudden I heard orchestra tuning...you know, those off key sounds the musicians make before an orchestra performance ???? It lasted about a minute. Could that be a hallucination? The other day, during the shower I heard bells ringing....hmmmm first time in my life though. Starting to get anxious about it. Thanks for listening love P. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.